# SDR C77A20120928002

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 11,008 hours, 6,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,008 hours, 6,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK, HAS CORROSION BETWEEN FR14 AND FR18. X=4270.0 -5323.0, Y= 260.4, Z=490.0.  R & R SEAT TRACK IAW SRM 51-41-01 AND 51-43-01.
